# SDR FDEA202208312247

- Difficulty date: August 31, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL P/N AJC 7582-3 IS CRACKED ACCESED THOUGH PANEL 363 PL BOTH FWD AND AFT   UPPER CORNERS  INSTALLED REPAIR DOUBLER PER MD-11 SRM 55-30-02-2R REPAIR 7 FIGURE 203
